Journal article icon

Journal article

A RESOLUTION OF THE CHEMOTACTIC WAVE PARADOX

Abstract:
We propose an extension of the standard model for cell chemotaxis which explicitly accounts for the adaptation of the chemotactic response. We show that this model resolves the "chemotactic wave paradox" of slime mould aggregation in a natural way. © 1994.
Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
APPLIED MATHEMATICS LETTERS
Volume:
7
Issue:
2
Pages:
1-5
Publication date:
1994-03-05
DOI:
ISSN:
0893-9659
URN:
uuid:84b2d41d-98bf-4215-8351-df89618bc8b2
Source identifiers:
15393
Local pid:
pubs:15393
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP